Universidad Complutense de Madrid
E-Prints Complutense

Chebyshev pseudospectral solution of advection-diffusion equations with mapped finite difference preconditioning

Impacto

Downloads

Downloads per month over past year

Pinelli, Alfredo and Benocci, C. and Deville, M. (1994) Chebyshev pseudospectral solution of advection-diffusion equations with mapped finite difference preconditioning. Journal of Computational Physics, 112 (1). pp. 1-11. ISSN 0021-9991

Official URL: http://www.sciencedirect.com/science/article/pii/S0021999184710771


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

A new Chebyshev pseudo-spectral algorithm with finite difference preconditioning is proposed for the solution of advection-diffusion equations, A mapping technique is introduced which allows good convergence for any Peclet number both for one-dimensional and two-dimensional problems. Numerical results show that first-order Lagrange polynomials are the optimal mapping procedure for the one-dimensional problem and second-order Lagrange polynomials, for the two-dimensional one.


Item Type:Article
Subjects:Sciences > Physics
Sciences > Computer science
ID Code:21915
Deposited On:17 Jun 2013 11:13
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page